MathSciNet Relay Station
MathSciNet bibliographic data
MR2361887 (2009d:57046) 57N99 (54D10 54E52)
Baillif, Mathieu; Gabard, Alexandre Manifolds: Hausdorffness versus homogeneity. Proc. Amer. Math. Soc. 136 (2008), no. 3, 1105–1111 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement